# SDR DLM88080032

- Difficulty date: January 10, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 55,030 hours, 44,178 cycles
- Engine: Pwa PW4060
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, CABIN WOULD NOT REPRESSURIZE.  BOTH AUTO CONTROLLERS ATTEMPTED.  DURING RETURN CABIN REPRESSURIZED BITE BOTH CONTROLLERS NO FAULTS FOUND.  RAN OUTFLOW VALVE, MANUALLY CKS GOOD OK FOR SERVICE.
